MathSciNet Relay Station
MathSciNet bibliographic data
MR626772 (83a:62196) 62M10
Subba Rao, T. On the theory of bilinear time series models. J. Roy. Statist. Soc. Ser. B 43 (1981), no. 2, 244–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement